# SDR UALA2012102906208

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE TASK CARD 824003015 TENSION TIE INSPECTION FOUND ONE FASTENER HOLE CRACKED AT STA 1160 RIGHT SIDE.  CRACK REPAIRED BY REPLACING FRAME PER 51-40-02 REV 83.
